International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 11, Pages 753-756

Multimodal cycles with linear map having exactly one fixed point

Irene Mulvey

Department of Mathematics and Computer Science, Fairfield University, Fairfield 06430, CT, USA

Received 5 October 1999

Copyright © 2001 Irene Mulvey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We describe a class of cycles that cannot be forced by a cycle whose linear map has exactly one fixed point.